# SDR SWAA2019030630379

- Difficulty date: March 4, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 45,306 hours, 30,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 387AS15
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT DOOR TOP THREE EMERGENCY EXIT LIGHTS INOP AT PANEL LOCATED AT FORWARD LOWER CORNER.  R&R LAMPS IAW AMM.
